Head Feels Heavy After Pulmonary TB Treatment For 3 Months?

Illustration of Head Feels Heavy After Pulmonary TB Treatment For 3 Months?
Illustration: Head Feels Heavy After Pulmonary TB Treatment For 3 Months? ars.els-cdn.com

good morning, I am 21 years old and still in semester 5. At that time I experienced a cough for 2 weeks that did not stop until bleeding sputum. Then do a sputum check to the health center and lung X-ray in the hospital, the result is positive for pulmonary tuberculosis. after that I started TB treatment early in August and now it’s been about 3 months consuming the drug. could drop can not do any activities for 3 weeks because of weakness after consuming TB drugs. but after 3 weeks can do activities as usual. well now when the treatment has been 3 months I feel the weight on the back of the head, it’s been 1 week to experience the weight of the back of the head. Is this a side effect of TB medicine too? ?

1 Answer:

p dir = "ltr"> Hello!
 Thank you for using the HealthReplies.com consulting service
 We understand the inconvenience of your complaint.
 Anti-tuberculosis (OAT) drugs often have side effects on the first 1-3 months of use. This condition certainly makes the patient uncomfortable to feel that the drug is not suitable for consumption. Even though most of the OAT content will cause various kinds of complaints due to the reaction of the drug in the body, one of them is a liver disorder that makes the patient complain of nausea, vomiting, weakness, no appetite and other symptoms. However, this condition can usually improve over time with symptom relief, temporarily delay TB treatment or by changing the type of OAT if necessary.
 Regarding your complaint, we suspect that the feeling of heaviness felt in the back of the head area is not directly related to the OAT consumed, although that possibility can still occur. Some possibilities such as migraines, tension headaches, or other causes such as fatigue, dehydration and hypoglycemia / low blood sugar levels due to lack of consumption of foods containing sugar can trigger pain that is felt in the head area.
 Don't feel anxious if your complaint doesn't interfere with daily activities. Eat OAT regularly, healthy and nutritious food, meet your body's fluid needs to avoid dehydration, avoid stress and fatigue. Anti-pain medications can also help reduce the symptoms of headaches that you feel.
 If necessary, consult the nearest doctor or lung specialist to get information along with further tests.
 Thus the information we can convey, hopefully helps

: by

Related Question

When Can I Get Pregnant Again After Becoming Pregnant With Grapes?

When Can I Get Pregnant Again After Becoming Pregnant With Grapes?

(1 year ago)

Morning … r nSeveral days ago after the curette I did not check what else “by the doctor only recommended routine control and postponed 2 years of pregnancy. Is if less...

Hair Polish After Corticosteroid Injection?

Hair Polish After Corticosteroid Injection?

(1 year ago)

Good night. I wonder if I can after corticosteroid and laser injections, I dye my hair? I’m afraid there may be a certain relationship that can cause side effects. Thank you ...

Causes Of Itchy And Red Face After Using Facial Soap?

Causes Of Itchy And Red Face After Using Facial Soap?

(1 year ago)

Good afternoon, why is my face after using facial wash so itchy and reddish even though my face wash is still using a product that I have been using for a long time?...

Leave a Reply

Your email address will not be published. Required fields are marked *